MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°, 18 FR.

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°, 18 FR.
Model Number 27294AA
Medical Device Problem Codes Material Separation (1562); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the rod lens came out during the surgery.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 6°, 18 FR.
Common Device Name
HOPKINS TELESCOPE 6°, 18 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23659217
Report Number9610617-2025-02154
Device Sequence Number10123633
Product Code FGA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27294AA
Device Catalogue Number27294AA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer04/13/2026
05/26/2026
04/13/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date04/27/2026
05/29/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown